# SDR V0XD20160211026

- Difficulty date: February 6, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 28,835 hours, 19,680 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Gouged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FWD CORE COWL FIRE SHIELD GOUGED.  DRESSED DAMAGED AREA, FABRICATED & INSTALLED REPAIR PATCH IAW REO 670-54-23-959 REV B DATED 2013 10 11.
